# SDR 96FDEA01263

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DISCREPANCY:  SHORTLY AFTER TAKEOFF (APPROXIMATELY 5 MINUTES) ENGINE NR 1 STRUT OVERHEAT LIGHT CAME ON FOR ABOUT 1 MINUTE THEN WENT OUT.  COMPLIED WITH RED TABS, TESTED SATISFACTORY.  CORRETIVE ACTION:  FOUND LOOSE CLAMP BY SENSOR AND WAS BLOWING ON IT, TIGHTEN CLAMP, NO LEAKS NOTED ON SENSOR.  OK FOR SERVICE THIS STATION..
